# SDR SWAA2022072835650

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 34,030 hours, 15,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EMERGENCY EXIT SIGN AND BOTH R/H OVER WING EMERGENCY EXIT SIGNS ARE INOP. / [01] R&R'D MID R/H EMERGENCY LIGHT BATTERY PACK & CHARGER ASSY IAW AMM 33-51-06.
